Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Muscle Ache After Masturbation Sign Of HIV AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Heart if You Have HIV/AIDS

Table of Contents Heart Disease Basics Symptoms of Heart Attack Risk Factors for Heart Disease HIV and Heart Disease Reducing the Risk for Heart Disease Taking Care of Yourself Heart Disease Basics Many people think of heart disease as a problem for men, yet heart diseaseis the leading cause of death for women in the US. In fact, five times as manyAmerican women die from heart attacks each year as die from breast cancer. ...
Ask the Experts

Muscle aches - HIV induced???

Upon further research I think your answer was not entirely correct. It seems HIV itself can cause Myopathy and Myalgia with elevated creatine kinase.http://www.emedicine.com/med/topic86.htm"Peripheral neuropathies are common in patients...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Welcome back to the forum. First off, yes, there is an HIV-associated myopathy as well as an AZT-associated myopathy, both of which are associated with elevated CPKs. The symptoms can include pain and aching in the muscles, usually thighs and... Read more »

Muscle aches and high Triglycride

First off I see a doctor in the VA because it's my only option and don't feel really confident in the things he does or doesn't say. I have also had issues with weight loss by 15% in the past and is about a stable decline of 1% couple...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Increased triglycerides (3G) can be due to a variety of conditions (including many non-HIV related) but are somewhat sensitive to diet/exercise levels. HIV infection often increases 3G levels as well as lowering HDL levels (some improvement with... Read more »

Muscle aches - HIV induced???

Hey Doc what can I do? I am constantly tired but mostly achy. Not on any meds yet as I have good counts. I have had 4 tests in the last year or so that show elevated CPK. But doctor keeps telling me not to exercise before tests, I haven't...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,In general we would expect a 50-80 CD4 cell drop per year in someone not on antiretroviral therapy. Although there is considerable fluctuation from person to person in this regard, you have dropped steadily over the past year from 995 to 704.... Read more »

Muscle Aching and HIV

Dear Doc. Bob,Im writing to you from Italy (so, please, excuse me if my Englishs not always correct). I see youve got an Italian surname any parents around here (I live in Milan)?Ill explain my problem: due to an incredible amount of stress, which...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Buon Giorno Amico!My roots are a bit further south than Milan. We are Neapolitans. (We have better pizza, but you have better shopping!)Regarding your questions:1.Protected oral sex poses no risk for HIV transmission.2.Your calf muscle pain is not... Read more »
Connect With Others

STRANGE MUSCLE ACHES

Posted by michel2222, 2 Replies
Hello!
After having unprotected vaginal sex with a woman of unknown HIV-status (though I doubt she had a history of high risk behaviour), the following happened:
-After 1 month, I had a cold, which included severe sneezing and some coughing. It lasted... Read more »

Muscles Aches

Posted by Anonymous, 1 Reply
I was googling around the internet and found the following info regarding muscles aches:

"The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty when rising from a chair or reaching... Read more »

Mutual Masturbation Possible STI

Posted by circlejboi, 2 Replies
Hello,

Two days ago I engaged in mutual masturbation with a stranger. I am experiencing symptoms such as muscle fatigue, nausea, and I feel some irritation on the head of my penis. I am worried about if I may have caught an sti from this experience.... Read more »

SIGNS OF HIV

Posted by Anonymous, 2 Replies
What are the first signs of H.I.V.(if exposed) during the first 8 weeks? Read more »